# SDR UALA2010081903053

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 32,781 hours, 8,271 cycles
- Engine: Pwa PW4056
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: S231T1106
- Part serial: 18
- Condition: Faulty
- Location: Stdby Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STBY ATTITUDE INDCATOR INDICATES 2.5-3.0 DEGREES AND WHEN COMPARED TO ATTITUDE OF EHSI ON STBY ATTITUDE INDICATOR. REPLACED STBY ATTIDUDE INDICATOR IAW MM AND ACCOMPLISHED TEST IAW MM. INDICATOR OPS CHECKED OK.
